# SDR DHL200072405C

- Difficulty date: March 23, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B MID T/E FLAP DELAMINATED.  INSTALLED FIBERGLASS OVERLAY REPAIR AT L/E WING O/B MID FLAP PER BOEING SRM 51-40-8 FIG 1.  USED RESIN 50-A BATCH NR AK9CP8011 PLUS FIBER GLASS CLOTH STYLE 7781 P/O 93115056.  SIZE 4 X 10 INCH.
